# SDR DL76L040850

- Difficulty date: September 5, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 39,001 hours, 6,185 cycles
- Engine: Pwa PW4060
- Engine time: 57,056 hours, 9,382 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 80217010
- Part serial: 9806086
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O PRIOR TO 80 KTS EICAS CAUTION LT ENGINE PRV W/AURAL CHIME.  STATUS MSG L IDG VALVE.  REMOVED AND REPLACED LT ENGINE PRV VALVE AND CONTROLLER.  AIR SUPPLY BITE FAULTS PRV PRC AND FAS LAST 2 LEGS.  FAULTS CLEARED ERASED.  RAN ENGINE TO BLEED SHIFT AND T/O PWR 1.4 EPR NIL DEFECTS NOTED.  IDG VALVE FWD TO MCO PER MEL 75-21-01C.
